# SDR AU990675

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR DOWNLOCK STICKING DUE TO LACK OF LUBRICATION.  CAUSED BY OPERATING IN HEAVY RAIN.
